Doctors Lounge - Urology AnswersBack to Urology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/13/2017.
Forum Name: Urology Topics
|bjd - Thu Jan 08, 2009 2:55 pm||
In the last few weeks I have noticed that the head of my penis is sensative during erections. I do not experience any discomfort when not erect, nor am I having any burning during urination. After sex, I am not having any discomfort-I cannot think of anything I may have done to create an injury. I have recently begun taking 2 new meds, lisinopril for hypertension and nexium for GERD. I was diagnosed with chronic lymphocytic leukemia in Jan. of 2008 but have not had any treatments as of this time. Please comment!
|Dr.M.jagesh kamath - Sat Sep 26, 2009 2:58 am||
Hello,Excessive cleansing can lead to irritation and pain during erection.Application of vaseline should do to get over the symptoms.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.